# SDR USAA2013031100018

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 723 hours, 332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW AND PASSENGERS NOTICED AN ODOR IN THE FORWARD CABIN AND AFT GALLEY WHEN THE AIRCRAFT WAS TAXIING IN.  THE ODOR IRRITATED THE THROAT AND EYES OF THE PASSENGERS AND FLIGHT ATTENDANTS.  MAINTENANCE RAN BOTH ENGINES AND APU WITH PACKS ON, NO ODOR NOTED.
